Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

On paraguard IUD, have mid-cycle spotting, mood swings, cramps, occasional craves, high libido. Reason?

Hello, how are you? I am we ll... I am 25 years old have the paraguard iud for approx 7 years now. I experience the usual heavy cramps and irregular and heavy cycles however now I am experiencing spotting, in which is abnormal. My cycle just ended approx. two weeks ago and I started having a pink discharge two nights ago...very light, just enough for a liner. The next morning nothing....and now last night more spotting, like pink but a ill brown this time not like my period. Within the last week I have been very moody, cramps, aches, tired, occasional craves, sometimes heavy sex drive others times not at all, tender nipples on occasion, headaches ...what could be going on ? Please help me with your knowledge? I deeply appreciate it.
Asked On : Thu, 4 Oct 2012
Answers:  0 Views:  198 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor